# SDR SWAA2015060140233

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 21,257 hours, 12,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN LOOSE.  R & R EXIT SIGN IAW MM.
